# SDR USAA20101217BA073

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 0370
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Seal
- Condition: Defective
- Location: Pressure Switch
- Part time: 3,794 hours
- Component: Pressure Switch, Pwa
- Component part number: 42D395
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 734.  AFTER TAKEOFF, RECEIVED AN "ENG 2 FUEL FILTER CLOG" ECAM MESSAGE AT APPROXIMATELY 1,500 FEET ABOVE GROUND LEVEL (AGL).  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE FUEL FILTER AND DIFFERENTIAL PRESSURE SWITCH.  FOUND CONNECTOR INTERFACIAL SEAL DEFECTIVE.
